# SDR UIEA2023121190980

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747*
- Aircraft serial: 62441
- Aircraft time: 36,077 hours, 5,875 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Part number: 1267629
- Part serial: 13700
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"FLAPS DRIVE" EICAS OUTER SLATS LEFT AND RIGHT.( REMOVED AND REPLACED R4 L/E PDU ASSY AND SERVICED OIL. OPS CHECK GOOD PER AMM 27-81-03, IPC 27-81-03-07. )
